# SDR QXEA2015100200517

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 34,488 hours, 36,263 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Irs
- Part number: 46502004000402
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS FAIL MESSAGE IN CAT III APPROACH. ABORTED APPROACH AND DIVERTED FOR UNEVENTFUL LANDING.  NO FAULT FOUND INITALLY, BUT FOLLOW ON INSPECTION REPLACED THE IRU IAW TC 6343508.  RETURNED TO SERVICE.
